# SDR MK1Y20231127007

- Difficulty date: November 27, 2023
- Submitted: November 27, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N298CM
- Make and model: Boeing 767381
- Aircraft serial: 40565
- Aircraft time: 32,930 hours, 7,878 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

REPAIR - ENGINE #2, OUTBD CORE COWL, EXISTING DOUBLER ON CORE COWL SKIN, P/N 224-2302-545
